# SDR USAA2009111793126

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR -  LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL AT BS 947.5, LBL 25.  REPLACED INTERCOSTAL AT BS 947.5, LBL 25 IAW B737 SRM 51-10-02.
